# SDR FDEA201604201297

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE INTERIOR AT APPROX STATION XOS 690, BEADED DOUBLER FOUND CRACKED.  LEFT HAND WING FIXED LEADING EDGE INTERIOR AT APPROXIMATE STA XOS 690 CRACKED BEADED DOUBLER CARRIED OUT INNER DOUBLER REPAIR AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
